MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy
Model Number 2077-02
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a burr stuck on guidewire issue occurred.A 1.50mm rotapro was selected for treatment of the target lesion that was located in the right coronary artery (rca) and was moderately calcified and mildly tortuous.During the procedure, while adjusting the rotation speed, it was noted that the drill head broke off outside of the patient.A new 1.50mm rotapro was selected for treatment to continue the procedure.After several runs, it was noted that the burr could no longer move over the wire.It was attempted to move the knob several times; however, the issue did not resolve.The rotapro and wire were completely removed together, and the procedure was completed as planned with no patient complications.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).

Brand Name
ROTAWIRE Drive
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50308202
Report Number2124215-2026-44444
Device Sequence Number10700650
Product Code MCX
UDI-Device Identifier08714729996248
UDI-Public(01)08714729996248(17)270917(10)37481307
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-02
Device Catalogue Number2077-02
Device Lot Number0037481307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown